# SDR DALA2023010300024

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 134,270 hours, 19,315 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Switch
- Condition: Out Of Position
- Location: Vmo/Mmo
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO DUAL AIRSPEED LIMIT RESTRICTED. LANDED OVERWEIGHT.   ALT VMO/MMO SWITCH WAS NOT IN CORRECT POSITION. REPOSITIONED SWITCH.
